# SDR 08FDEA02455

- Difficulty date: June 25, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 388
- Aircraft time: 39,431 hours, 24,390 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53974222202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO BAY UNDER FLOOR AREA STA FR 66, AND BETWEEN LBL 26 TO LBL43, FLOOR SUPPORT AND "T" CHANNEL HAS CORROSION.  REMOVED AND REPLACED  "T" CHANNEL/FLOOR SUPPORT ASSEMBLY IAW SRM 51-40-44 AND 51-40-21.
